# SDR RRXA003072

- Difficulty date: July 18, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- Aircraft time: 83,273 hours, 26,732 cycles
- System (JASC): 5200 · Doors
- Part: Angle
- Part number: 564982539
- Condition: Cracked
- Location: Aft Cargo Door D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK IN 2 PLACES ON THE AFT CARGO COMPT DOOR 'D' SEAL RETAINER ON AFT LWR CORNER, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED PART IAW DC-8 SRM 51-1-24, 51-1-04 AND 51-3-0.
